# SDR P5CA9600561

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Lt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL PUNCH (HOLE) ON UPPER LEFT INBD ELEVATOR SURFACE.  FIBERGLASS REPAIR PER BAC SRM 51-40-15.
